Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have G6PD and suffer from fatigue. What supplements can be taken to overcome fatigue?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Dear Dr
I have G6PD and i suffer from fatigue and i frequently go to gym. What supplement i can take to support me against such fatigue and boost my exercise without harming my G6PD
Posted Sat, 10 Aug 2013 in Asthma and Allergy
Answered by Dr. Chakravarthy Mazumdar 50 minutes later

Thanks for your query.

I think it would be safe for you to take a multi vitamin supplement with vitamin E. Some studies suggest that increased levels of Vitamin are actually helpful in patients with G6PD. A multi vitamin supplement will not exacerbate your G6PD.

I hope this has answered your questions. Please le me know if there is anything else I can help you with.
Above answer was peer-reviewed by
Follow-up: Have G6PD and suffer from fatigue. What supplements can be taken to overcome fatigue? 1 hour later
Dear Dr but i read that certain vitamins are harmful for me like ascrobic acid (vitamin c) and vitamin k, can you please confirm, im really confused what to take
Answered by Dr. Chakravarthy Mazumdar 1 hour later

Vitamin C and Vitamin K in the amount contained in a multi vitamin is not going to be harmful.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor